Alert archive / Washington / Wind Advisories in 2019

Wind Advisory 8, NWS Seattle, WA

February 9, 2019

NWS Seattle, WA issued this wind advisory at Feb 9, 2019, 10:16 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2019, 10:16 AM PST (18:16 UTC)
Expired
Feb 10, 2019, 4:00 AM PST
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

546 
WWUS76 KSEW 091816
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1016 AM PST Sat Feb 9 2019

WAZ001-503-506-100230-
/O.CON.KSEW.HW.W.0003.000000T0000Z-190210T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
1016 AM PST Sat Feb 9 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WIND...Northeast wind 30 to 40 MPH with gusts to around 60 MPH.

* SOME AFFECTED LOCATIONS...Bellingham, Anacortes, Friday Harbor 
  Sandy Point Shores, Lummi Island. 

* TIMING...Very windy conditions will continue through late
  tonight.

* IMPACTS...Winds will be strong enough to cause tree damage and 
  local power outages. Winds will produce areas of blowing and 
  drifting snow which will reduce visibility and create 
  hazardous travel conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ515-516-100230-
/O.NEW.KSEW.WI.Y.0008.190209T1816Z-190210T1200Z/
Western Strait of Juan De Fuca-North Coast-
1016 AM PST Sat Feb 9 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect until 4 AM PST Sunday. 

* WIND...East to northeast wind 25 to 35 MPH with gusts to 50 MPH.

* SOME AFFECTED LOCATIONS...Forks, Neah Bay, Sekiu.

* TIMING...Windy conditions will continue through tonight. 

* IMPACTS...Winds will be strong enough to cause tree damage and 
  local power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
2 follow-up statements
153 
WWUS76 KSEW 092340
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
340 PM PST Sat Feb 9 2019

WAZ001-503-506-101200-
/O.CON.KSEW.HW.W.0003.000000T0000Z-190210T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
340 PM PST Sat Feb 9 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WIND...Northeast wind 30 to 40 MPH with gusts to around 60 MPH.

* SOME AFFECTED LOCATIONS...Bellingham, Anacortes, Friday Harbor 
  Sandy Point Shores, Lummi Island. 

* TIMING...Very windy conditions will continue through late 
  tonight. 

* IMPACTS...Winds will be strong enough to cause tree damage and 
  local power outages. Winds will produce areas of blowing and 
  drifting snow which will reduce visibility and create 
  hazardous travel conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ515-516-101200-
/O.CON.KSEW.WI.Y.0008.000000T0000Z-190210T1200Z/
Western Strait of Juan De Fuca-North Coast-
340 PM PST Sat Feb 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WIND...East to northeast wind 25 to 35 MPH with gusts to 50 
  MPH.

* SOME AFFECTED LOCATIONS...Forks, Neah Bay, Sekiu.

* TIMING...Windy conditions will continue through tonight.

* IMPACTS...Winds will be strong enough to cause tree damage and 
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
578 
WWUS76 KSEW 101201
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
401 AM PST Sun Feb 10 2019

WAZ001-503-506-101315-
/O.EXP.KSEW.HW.W.0003.000000T0000Z-190210T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
401 AM PST Sun Feb 10 2019

...HIGH WIND WARNING HAS EXPIRED...

Winds across the area are diminishing.

$$

WAZ515-516-101315-
/O.EXP.KSEW.WI.Y.0008.000000T0000Z-190210T1200Z/
Western Strait of Juan De Fuca-North Coast-
401 AM PST Sun Feb 10 2019

...WIND ADVISORY HAS EXPIRED...

Winds across the area are diminishing.

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Feb 9, 9:42 AM PST, 34 minutes earlier.

Area forecast discussion, Feb 9, 9:42 AM PST, 34 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
942 AM PST Sat Feb 9 2019

.UPDATE...
Many of us across western Washington are waking up to some decent
snowfall totals this morning, with snow still falling across
portions of the area.

Satellite imagery reveals a closed area of low pressure located
offshore of the northern Oregon coastline, with sfc low located in
close proximity to it. MRMS and local radar imagery show wrap-
around moisture rotating about the low's circulation across
portions of western Washington. The area of low pressure will
continue to trek southward through the remainder of the day today,
gradually carrying the leftover moisture/snow showers with it.

For the remainder of the morning hours, a broad swath of
generally light snow exists across the Puget Sound area and
extends northward across the northern Olympic Peninsula and the
eastern half of the Strait. Some embedded areas of more moderate
snowfall is seen in some of the mesoscale bands. Some light
accumulation is certainly possible across the Sound vicinity
through the morning but the heavier accumulations from the storm
are over at this point. One area still seeing very heavy snowfall
is the Admiralty Inlet vicinity into the Northeast Olympics where
a persistent band remains relatively stationary. This is expected
to continue for the next several hours before gradually weakening
as the best dynamics continue southward. Heavy snowfall
accumulation is likely across this area.

The current Winter Storm Warnings and Advisories remain unchanged
this morning, with the the only exception being western Whatcom
County and the San Juan Islands where the Advisory expired at 7am.
All other winter headlines are set to expire at 4pm.

Strong winds remain an issue across the north interior today where
High Wind Warning remains in effect. Elsewhere will still be
windy, so blowing snow will be likely across some areas,
especially nearest the water in the Sound.

Enjoy this quick break in the action this afternoon into the first
half of Sunday. Attention will quickly becomes focused on a
quick, almost clipper like system Sunday afternoon into Sunday
night where additional snowfall is likely across portions of the
area-there seems to be a northward nudge in the storm track from
previous days. Snowfall accumulation does not appear as high as
the last two storms but nonetheless will add on to what is already
on the ground now. This quick system will then rapidly be
followed by a much stronger system where additional snowfall is
becoming increasingly likely Monday night into Tuesday.

Kovacik

&&

.AVIATION...Low pressure is currently centered southwest of the
mouth of the Columbia River. Generally southerly to southeasterly
flow aloft over western Washington. Air mass remains moist with
northeast flow at the surface continuing to produce IFR to LIFR
conditions south of Everett and along the Strait. Improving cigs
at KPAE and along the coast as the system pushes southward out of
the region. Expect continued improvement to cigs across the Sound
this morning into this afternoon as snow tapers after 18z.
Ceilings will generally lift to MVFR by 20z and become VFR after
23z.

KSEA...IFR/LIFR in mainly light to moderate snow at times through
18Z. Another trace-2 inch of snow accumulation expected. Snowfall
tapering off with gradual improvement this afternoon with MVFR
ceilings midday improving to VFR near 00Z and continuing tonight.
Surface wind N-NE 10 to 15 knots rising to 15 to 25 knots at times
mid morning through afternoon before gradually easing this evening.
JD

&&

.MARINE...Gale Warnings remain in effect for all waters due to
strong Fraser river outflow. Winds will be strongest over the
Northern Inland Waters with N/NE winds 35 to 45 knots. Winds will
gradually ease tonight. In addition, expect reduced visibilities
in snow showers over the waters.

Another cold system will affect the waters late Sunday and Monday an
maybe again mid week. Fraser outflow winds could still produce near
gale force winds at times in the north interior. 33

&&

.HYDROLOGY...No river flooding is expected over the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 4 PM PST this afternoon for Admiralty
     Inlet Area-Bellevue and Vicinity-Bremerton and Vicinity-
     East Puget Sound Lowlands-Eastern Strait of Juan de Fuca-
     Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
     Area-Seattle and Vicinity-Southwest Interior-Tacoma Area-
     Western Skagit County.

     Gale Warning from 4 PM this afternoon to midnight PST tonight
     for Admiralty Inlet Area-Bremerton and Vicinity-Hood Canal
     Area-San Juan County-Seattle and Vicinity-Tacoma Area-
     Western Skagit County-Western Whatcom County.

     Winter Weather Advisory until 4 PM PST this afternoon for
     Cascades of Pierce and Lewis Counties-Cascades of Snohomish
     and King Counties-Cascades of Whatcom and Skagit Counties-
     Olympics.

     High Wind Warning until 4 AM PST Sunday for San Juan County-
     Western Skagit County-Western Whatcom County.

     Winter Weather Advisory until 10 AM PST this morning for Central
     Coast.

PZ...Gale Warning until 2 AM PST Sunday for Central U.S. Waters
     Strait Of Juan De Fuca-Coastal Waters From Cape Flattery To
     James Island 10 To 60 Nm-Coastal Waters From Cape Flattery
     To James Island Out 10 Nm-Coastal Waters From James Island
     To Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
     East Entrance U.S. Waters Strait Of Juan De Fuca-West
     Entrance U.S. Waters Strait Of Juan De Fuca.

     High Wind Warning from 4 PM this afternoon to 4 AM PST Sunday
     for Northern Inland Waters Including The San Juan Islands.

     Gale Warning until 11 AM PST Sunday for Northern Inland Waters
     Including The San Juan Islands.

     Gale Warning until 2 AM PST Sunday for Admiralty Inlet-Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

In the hours before

Local storm report, Feb 9, 7:19 AM PST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
719 AM PST SAT FEB 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     SNOW             2 ENE RAINIER           46.91N 122.64W
02/09/2019  M6.0 INCH        THURSTON           WA   TRAINED SPOTTER

0646 AM     SNOW             4 E EDMONDS             47.81N 122.29W
02/09/2019  M6.0 INCH        SNOHOMISH          WA   TRAINED SPOTTER

0642 AM     SNOW             3 SE OLYMPIA            47.01N 122.86W
02/09/2019  M9.0 INCH        THURSTON           WA   TRAINED SPOTTER

0627 AM     SNOW             2 SE CENTRALIA          46.70N 122.93W
02/09/2019  M6.1 INCH        LEWIS              WA   TRAINED SPOTTER

0621 AM     HEAVY SNOW       BONNEY LAKE             47.19N 122.17W
02/09/2019  M9.3 INCH        PIERCE             WA   TRAINED SPOTTER

0613 AM     HEAVY SNOW       5 N POULSBO             47.81N 122.64W
02/09/2019  M8.0 INCH        KITSAP             WA   TRAINED SPOTTER

0600 AM     SNOW             2 SE EDMONDS            47.79N 122.35W
02/09/2019  M5.0 INCH        SNOHOMISH          WA   TRAINED SPOTTER

0530 AM     HEAVY SNOW       AUBURN                  47.30N 122.21W
02/09/2019  M10.0 INCH       KING               WA   TRAINED SPOTTER

0525 AM     HEAVY SNOW       AUBURN                  47.30N 122.21W
02/09/2019  M8.0 INCH        KING               WA   PUBLIC

0504 AM     HEAVY SNOW       3 N SEATTLE             47.49N 122.36W
02/09/2019  M7.0 INCH        KING               WA   PUBLIC

0454 AM     SNOW             3 S CENTRALIA           46.68N 122.96W
02/09/2019  M3.0 INCH        LEWIS              WA   TRAINED SPOTTER

&&
Local storm report, Feb 9, 7:28 AM PST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
728 AM PST SAT FEB 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     SNOW             3 S LAKE STEVENS        47.97N 122.06W
02/09/2019  E4.0 INCH        SNOHOMISH          WA   PUBLIC

&&
Local storm report, Feb 9, 8:09 AM PST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
809 AM PST SAT FEB 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     SNOW             KINGSTON                47.78N 122.50W
02/09/2019  M8.0 INCH        KITSAP             WA   TRAINED SPOTTER

&&
Local storm report, Feb 9, 8:26 AM PST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
826 AM PST SAT FEB 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     NON-TSTM WND GST KBLI                    48.80N 122.53W
02/09/2019  M64 MPH          WHATCOM            WA   ASOS

            REPORTED AT BELLINGHAM INT'L AIRPORT.

&&
Local storm report, Feb 9, 8:36 AM PST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
836 AM PST SAT FEB 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     SNOW             4 SE RENTON             47.48N 122.16W
02/09/2019  M7.5 INCH        KING               WA   TRAINED SPOTTER

&&
Local storm report, Feb 9, 9:58 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
958 AM PST SAT FEB 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     SNOW             GIG HARBOR              47.33N 122.58W
02/09/2019  E12.0 INCH       PIERCE             WA   PUBLIC

            REPORTED AT GIG HARBOR, WA.

0932 AM     SNOW             PORT ORCHARD            47.54N 122.64W
02/09/2019  E11.0 INCH       KITSAP             WA   PUBLIC

            REPORTED AT PORT ORCHARD.

0843 AM     SNOW             2 E WOODINVILLE         47.74N 122.08W
02/09/2019  E10.5 INCH       KING               WA   PUBLIC

            REPORTED AT COTTAGE LAKE, WA.

0936 AM     SNOW             2 ESE CHIMACUM          48.00N 122.72W
02/09/2019  E10.5 INCH       JEFFERSON          WA   PUBLIC

            REPORTED AT OAK BAY, WA.

0855 AM     SNOW             2 WNW ELK PLAIN         47.06N 122.41W
02/09/2019  E10.0 INCH       PIERCE             WA   PUBLIC

            REPORTED AT SPANAWAY, WA.

0931 AM     SNOW             2 NW WHITE CENTER       47.54N 122.38W
02/09/2019  E9.0 INCH        KING               WA   PUBLIC

            REPORTED AT GATEWOOD, WA.

0806 AM     SNOW             2 SE OLYMPIA            47.02N 122.87W
02/09/2019  E8.5 INCH        THURSTON           WA   PUBLIC

0810 AM     SNOW             1 ENE NAVY YARD CITY    47.56N 122.65W
02/09/2019  E8.5 INCH        KITSAP             WA   PUBLIC

            REPORTED AT WEST BREMERTON, WA.

0837 AM     SNOW             PARKWOOD                47.52N 122.60W
02/09/2019  E8.5 INCH        KITSAP             WA   PUBLIC

            REPORTED AT CONIFER PARK, WA.

0804 AM     SNOW             2 NE SUMNER             47.23N 122.20W
02/09/2019  E8.3 INCH        PIERCE             WA   PUBLIC

            REPORTED AT LAKE TAPPS, WA.

0853 AM     SNOW             PORT ORCHARD            47.54N 122.64W
02/09/2019  E8.0 INCH        KITSAP             WA   PUBLIC

            REPORTED AT PORT ORCHARD.

0856 AM     SNOW             WINSLOW                 47.63N 122.52W
02/09/2019  E8.0 INCH        KITSAP             WA   PUBLIC

            REPORTED AT BAINBRIDGE ISLAND.

0953 AM     SNOW             SEA-TAC                 47.45N 122.30W
02/09/2019  E7.9 INCH        KING               WA   OFFICIAL NWS OBS

            REPORTED AT SEATTLE AIRPORT.

0839 AM     SNOW             3 NNW WHITE CENTER      47.56N 122.39W
02/09/2019  E7.5 INCH        KING               WA   PUBLIC

            REPORTED AT WEST SEATTLE JUNCTION, WA.

0854 AM     SNOW             4 SSW SHERIDAN BEACH    47.69N 122.32W
02/09/2019  E7.5 INCH        KING               WA   PUBLIC

            REPORTED AT NE 85TH AND ROOSEVELT SEATTLE.

0901 AM     SNOW             1 NNW SEATTLE           47.64N 122.36W
02/09/2019  E7.3 INCH        KING               WA   PUBLIC

            REPORTED AT UPPER QUEEN ANNE, WA.

0800 AM     SNOW             4 N SEATTLE             47.69N 122.33W
02/09/2019  E7.0 INCH        KING               WA   PUBLIC

            REPORTED AT GREENLAKE, WA.

0811 AM     SNOW             3 S SHERIDAN BEACH      47.71N 122.30W
02/09/2019  E7.0 INCH        KING               WA   PUBLIC

            REPORTED AT MEADOWBROOK, WA.

0947 AM     SNOW             1 NW REDMOND            47.68N 122.13W
02/09/2019  E7.0 INCH        KING               WA   PUBLIC

            REPORTED AT REDMOND.

0932 AM     SNOW             1 SW KIRKLAND           47.68N 122.21W
02/09/2019  E6.8 INCH        KING               WA   PUBLIC

            REPORTED AT KIRKLAND, WA.

0930 AM     SNOW             3 NNE SEATTLE           47.66N 122.33W
02/09/2019  E6.7 INCH        KING               WA   PUBLIC

            REPORTED AT WALLINGFORD, WA.

0809 AM     SNOW             1 SE TRACYTON           47.60N 122.63W
02/09/2019  E6.5 INCH        KITSAP             WA   PUBLIC

            REPORTED AT EAST BREMERTON, WA.

0801 AM     SNOW             GRAND MOUND             46.81N 123.01W
02/09/2019  E6.3 INCH        THURSTON           WA   TRAINED SPOTTER

0838 AM     SNOW             1 SE FEDERAL WAY        47.30N 122.33W
02/09/2019  E6.3 INCH        KING               WA   PUBLIC

            REPORTED AT FEDERAL WAY, WA.

0841 AM     SNOW             EDMONDS                 47.81N 122.38W
02/09/2019  E6.0 INCH        SNOHOMISH          WA   PUBLIC

            REPORTED AT EDMONDS, WA.

0846 AM     SNOW             1 SW RENTON             47.48N 122.20W
02/09/2019  E6.0 INCH        KING               WA   PUBLIC

            REPORTED AT RENTON.

0901 AM     SNOW             2 SSE SAHALEE           47.61N 122.04W
02/09/2019  E6.0 INCH        KING               WA   PUBLIC

            REPORTED AT SAMMAMISH, WA.

0844 AM     SNOW             3 SSW SHORELINE         47.72N 122.35W
02/09/2019  E5.8 INCH        KING               WA   PUBLIC

            REPORTED AT N 120TH ST SEATTLE.

0845 AM     SNOW             3 SSW SHORELINE         47.72N 122.37W
02/09/2019  E5.5 INCH        KING               WA   PUBLIC

            REPORTED AT NW 127TH SHORELINE.

0855 AM     SNOW             2 S SHERIDAN BEACH      47.72N 122.28W
02/09/2019  E5.5 INCH        KING               WA   PUBLIC

            REPORTED AT 15TH AVE LAKE CITY.

0950 AM     SNOW             4 WNW OLYMPIA           47.06N 122.98W
02/09/2019  E5.5 INCH        THURSTON           WA   TRAINED SPOTTER

0917 AM     SNOW             SEATTLE                 47.62N 122.35W
02/09/2019  M5.3 INCH        KING               WA   TRAINED SPOTTER

0755 AM     SNOW             1 NNE HARBOUR POINTE    47.90N 122.29W
02/09/2019  E5.0 INCH        SNOHOMISH          WA   PUBLIC

            REPORTED AT MUKILTEO, WA.

0900 AM     SNOW             MOUNTLAKE TERRACE       47.79N 122.31W
02/09/2019  E5.0 INCH        SNOHOMISH          WA   PUBLIC

            REPORTED AT MOUNTLAKE TERRACE.

0843 AM     SNOW             4 NW SEATTLE            47.68N 122.40W
02/09/2019  E4.0 INCH        KING               WA   PUBLIC

            REPORTED AT NW 65TH SEATTLE.

0845 AM     SNOW             3 SW SHERIDAN BEACH     47.72N 122.33W
02/09/2019  E4.0 INCH        KING               WA   PUBLIC

            REPORTED AT NE 120TH ST SEATTLE.

0847 AM     SNOW             3 S SHORELINE           47.72N 122.35W
02/09/2019  E4.0 INCH        KING               WA   PUBLIC

            REPORTED AT 120TH ST BITTERLAKE.

0737 AM     SNOW             SEATTLE                 47.62N 122.35W
02/09/2019  M3.5 INCH        KING               WA   NWS EMPLOYEE

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 9:08 PM PSTGale WarningSEW29 hr
Feb 9, 3:23 AM PSTGale WarningSEW23 hr
Feb 9, 3:30 PM PSTWinter Storm WatchSEWSan Juan36 hr

Nearby

Wind Advisories in Washington, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.